Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A continuity property and surface topology


Author: Neal R. Wagner
Journal: Bull. Amer. Math. Soc. 79 (1973), 1308-1311
MSC (1970): Primary 30A30, 54C15, 54C35, 57A05; Secondary 55D10, 55F05
DOI: https://doi.org/10.1090/S0002-9904-1973-13422-6
MathSciNet review: 0339059
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Gaier, Über die konforme Abbildung veränderlicher Gebiete, Math. Z. 64 (1956), 385-424. MR 17, 1191. MR 78427
  • 2. G. M. Goluzin, Geometric theory of functions of a complex variable, GITTL, Moscow, 1952; English transl., Transl. Math. Monographs, vol. 26, Amer. Math. Soc. Providence, R. I., 1969. MR 15, 112; MR 40 #308. MR 247039
  • 3. R. Luke and W. K. Mason, The space of homeomorphisms on a compact 2-manifold is an absolute neighborhood retract, Trans. Amer. Math. Soc. 164 (1972), 275-285. MR 301693
  • 4. A. I. Markuševič, Theory of functions of a complex variable. Vol. III, GITTL, Moscow, 1950; English transl., Prentice-Hall, Englewood Cliffs, N.J., 1967. MR 12, 87; MR 35 #6799. MR 215964
  • 5. N. E. Steenrod, The topology of fibre bundles, Princeton Math. Series, vol. 14, Princeton Univ. Press, Princeton, N.J., 1951. MR 12, 522. MR 39258
  • 6. N. R. Wagner, The space of retractions of the 2-sphere and the annulus, Trans. Amer. Math Soc. 158 (1971), 319-329. MR 43 #5484. MR 279763
  • 7. N. R. Wagner, The space of retractions of a 2-manifold, Proc. Amer. Math. Soc. 34 (1972), 609-614. MR 45 #4350. MR 295282
  • 8. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ., vol. 28, Amer. Math. Soc. Providence, R.I., 1942. MR 4, 86. MR 7095

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A30, 54C15, 54C35, 57A05, 55D10, 55F05

Retrieve articles in all journals with MSC (1970): 30A30, 54C15, 54C35, 57A05, 55D10, 55F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13422-6

American Mathematical Society